# SDR IPXA2025010522565

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,254 hours, 25,798 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* REF FRAME REPAIR T3F18E005ERBT, CORRECTIVE ACTION 7. - SURFACE HFEC PERFORMED ON CUTOUT ON FRAME 1460 RH SIDE IN AFT PIT REQUIRES RII AUTHORIZATION ACCOMPLISH REPAIR PER EA 757-5360-27-A3756, REV- PRIOR TO FURTHER FLIGHT.
